# SDR TRAX200600711

- Difficulty date: September 7, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 11,966 hours, 10,114 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, Y
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 2 ENG MADE A LOUD BANG THEN SPOOLED DOWN.  C/W QRH AND SHUT DOWN ENGINE.  EMERGENCY DECLARED.  A/C RETURNED TO SRQ AFTER T/O. REMOVED AND REPLACED RT ENGINE.  RAN COMP 72-00 OF AMM. LEAKS AND OPS CHECK GOOD.  ( SUPPLEMENTAL- SDR CLOSED)
